A 43-year-old female asked:
I have lower leg pain at night. i have taken advil (ibuprofen) but it does not help . i have high blood pressure can that be the cause?
1 doctor answer • 2 doctors weighed in
Not really: High BP will not cause any symptoms unless really severe, and not in the legs. Many people have this, unrelated to any other problem. Cramps at night are difficult to treat. Try massage and exercise.
Created for people with ongoing healthcare needs but benefits everyone.
5.7k viewsReviewed >2 years ago
Last updated Jan 25, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.